# SDR ASAA0440109

- Difficulty date: April 20, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N785AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 27628
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 655482128
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND TWO EACH DENTS ON HORIZONTAL STABILIZER LEADING EDGE, ONE AT 13 INCHES FROM INBOARD PLUS 1.25 INCHES BY .875 BY .020 DEEP, ONE AT 50 INCHES FROM INBOARD EDGE REF LOG PAGE 5755154.  REPAIRED DENTES ON RIGHT HORIZONTAL STABILIZER LEADING EDGE PER SRM 55-10-01.  (M)
